# SDR CALA0300259

- Difficulty date: May 20, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 54,308 hours, 28,047 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Condition: Out Of Adjust
- Location: Wheel Well
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

THE CREW RECEIVED 3 RED LIGHTS AND THREE GREEN LIGHTS WHEN GEAR WAS LOWERED ON APPROACH TO EWR.  THE APPROACH WAS ABORTED AND THE CHECKLIST WAS ACCOMPLISHED.  WHEN THE GEAR WAS LOWERED AGAIN NORMAL INDICATION WAS RECEIVED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  TROUBLESHOOTING FOUND THE NOSE LANDING GEAR CONTROL VALVE OUT OF ADJUSTMENT.  THE LANDING GEAR CONTROL VALVE WAS ADJUSTED IAW MM 32-31-00, PAGES 501-504.  OPERATIONAL CHECKS WERE GOOD.
